• Corpus ID: 7679717

Cyclosporine-induced sebaceous hyperplasia in a hematopoetic stem cell transplant patient: delayed onset of a common adverse event.

@article{Wilken2016CyclosporineinducedSH,
  title={Cyclosporine-induced sebaceous hyperplasia in a hematopoetic stem cell transplant patient: delayed onset of a common adverse event.},
  author={Reason Wilken and Maxwell A Fung and Vivian Yan Shi and Michelle Y. Cheng and Forum B Patel and Hawa Sultani and Emanual Maverakis},
  journal={Dermatology online journal},
  year={2016},
  volume={22 1}
}
Cyclosporine-induced sebaceous hyperplasia (SH) is a well-documented entity, occurring in up to 30% of renal transplant patients treated with cyclosporine and has also been reported to occur following heart or hematopoetic stem cell transplantation (HCST). Cyclosporine has a stimulatory effect on undifferentiated sebocytes, resulting in the clinical and histologic findings in these patients. Sebaceous hyperplasia most commonly presents as asymptomatic papules over the face, chest, or groin… 
Eruptive sebaceous hyperplasia as a side effect of oral tacrolimus in a renal transplant recipient.
TLDR
To the authors' knowledge, this is the first report of eruptive sebaceous hyperplasia in a renal transplant recipient who was immunosuppressed with tacrolimus and had no prior exposure to cyclosporine.
Treatment of sebaceous gland hyperplasia: a review of the literature
TLDR
This work shows that SGH can be treated effectively by customizing the treatment modality according to different parameters, while effectively maintaining clearance of SGH lesions with best cosmetic outcome.
Multifocal verrucous plaques in an apparently immunocompetent female
TLDR
A 34-year-old female presented to a dermatology clinic in Botswana with a 4-month history of slow growing plaques on the neck and left index finger and was subsequently admitted after having a generalized tonic-clonic seizure, raising concern for disseminated infection.

References

SHOWING 1-10 OF 29 REFERENCES
Cyclosporin-induced sebaceous hyperplasia in renal transplant patients.
  • S. Pang, Y. Chau
  • Medicine
    Annals of the Academy of Medicine, Singapore
  • 2005
TLDR
Cyclosporin-induced sebaceous hyperplasia is likely to be a direct and casual effect of cyclosporIn, and to be unrelated to immunosuppressive action, however, further studies are needed to find out whether seBaceous hyper plasia is a dysplastic process or tumour progression in genetically susceptible patients under the effect of immunos Puppression.
Cyclosporin-induced sebaceous hyperplasia in renal transplant patients.
TLDR
Cyclosporin-induced sebaceous hyperplasia is likely to be a direct and casual effect of cyclosporIn, and to be unrelated to immunosuppressive action, however, further studies are needed to find out whether seBaceous hyper plasia is a dysplastic process or tumour progression in genetically susceptible patients under the effect of Immunosuppression.
Successful treatment of cyclosporine‐induced sebaceous hyperplasia with oral isotretinoin in two renal transplant recipients
TLDR
These cases provide support for the safe and effective use of oral isotretinoin in the treatment of cyclosporine‐induced sebaceous hyperplasia in the kidney transplant population.
Cutaneous lesions in 67 cyclosporin-treated renal transplant recipients.
TLDR
Two patients developed a squamous-cell epithelioma and a probable cutaneous lymphoma, respectively, in the first month after transplantation.
Ciclosporin A‐induced sebaceous gland hyperplasia
TLDR
This is the first report, to the authors' knowledge, of reversal of associated alopecia, among a cohort of over 90 patients receiving bexarotene therapy at the M.D. Anderson Cancer Center.
[Sebaceous gland hyperplasia as a side effect of cyclosporin A. Treatment with the CO2 laser].
TLDR
"shaving off" by scalpel of the nodes and nodules or conventional surgery has been the available treatment, however, removal by carbon dioxide laser has the advantage of fewer side effect, is less stressful to the patient and provides a dry operative field.
Sebaceous hyperplasia and skin cancer in patients undergoing renal transplant.
[Cutaneous complications following liver transplantation: epidemiologic and clinical study in 86 patients].
TLDR
It is demonstrated that drug induced skin disorders, infections and tumoral skin diseases were similar and as frequent in liver as in kidney transplants patients, however, a lower frequency of warts was observed in liver transplanted patients as well as a higher frequency of basal cell carcinoma, compared with squamous cell carcinomas in kidney grafted patients.
...
1
2
3
...